I'm down to four days of meds, what will happen when I stop taking?
If you stop abruptly, you may undergo the following:
Symptoms of schizophrenia (such as hallucinations or delusions)
Bipolar disorder symptoms (such as mania or depression)
You must try to stop taking this antipsychotic gradually so you do not suffer from the possible withdrawal symptoms. This is how I stopped taking Abilify, slowly.
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jul 2010 • 6 answers
Posted 12 Nov 2012 • 7 answers
Can abilify have a reverse effect when you should take it? I have been on abilify for like a month,?
Posted 31 Jan 2015 • 2 answers
Posted 25 Feb 2015 • 4 answers
Posted 24 Feb 2016 • 3 answers